Alert archive / Missouri / River Flood Warnings in 2025
River Flood Warning 13, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 3, 2025, 8:05 PM CDT for Saint Charles County, Missouri. It took effect at Apr 4, 2025, 9:22 PM CDT. It was in force for 54 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2025, 8:05 PM CDT (01:05 UTC)
- In effect from
- Apr 4, 2025, 9:22 PM CDT
- Expired
- Apr 7, 2025, 3:00 AM CDT
- In force
- 54 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Saint Charles County, MO
The radar
The St Louis radar (KLSX), 10 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Dardenne Creek at St. Peters (DRCM7). The gauge peaked at 21.40 ft at Apr 5, 2025, 10:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
470
WGUS43 KLSX 040105
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
805 PM CDT Thu Apr 3 2025
...The National Weather Service in St Louis has issued a Flood
Warning for the following river in Missouri...
Dardenne Creek at St. Peters.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC183-051315-
/O.NEW.KLSX.FL.W.0013.250405T0458Z-250407T0800Z/
/DRCM7.2.ER.250405T0458Z.250405T1200Z.250406T0138Z.UU/
805 PM CDT Thu Apr 3 2025
...FLOOD WARNING IN EFFECT FROM FRIDAY EVENING TO LATE SUNDAY
NIGHT...
* WHAT...Moderate flooding is forecast.
* WHERE...Dardenne Creek at St. Peters.
* WHEN...From Friday evening to late Sunday night.
* IMPACTS...At 22.0 feet, Back yards begin flooding behind homes
south of Mexico Road and along Oak Drive near this height.
* ADDITIONAL DETAILS...
- At 7:00 PM CDT Thursday the stage was 4.9 feet.
- Forecast...The river is expected to rise above flood stage
late tomorrow evening to a crest of 22.2 feet Saturday
morning. It will then fall below flood stage Saturday
evening.
- Flood stage is 18.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sat Sun Mon Tue Wed
Dardenne Creek
St. Peters 18.0 4.9 22.2 15.3 8.6 5.3 3.8
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$
Delia7 follow-up statements
252
WGUS83 KLSX 041317
FLSLSX
Flood Statement
National Weather Service St Louis MO
817 AM CDT Fri Apr 4 2025
...The Flood Warning continues for the following rivers in
Missouri...
Dardenne Creek at St. Peters.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC183-060130-
/O.EXT.KLSX.FL.W.0013.250405T0942Z-250406T2200Z/
/DRCM7.1.ER.250405T0942Z.250405T1200Z.250405T1600Z.UU/
817 AM CDT Fri Apr 4 2025
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO SUNDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Dardenne Creek at St. Peters.
* WHEN...From late tonight to Sunday afternoon.
* IMPACTS...At 19.2 feet, Lone Wolff Park begins flooding just south
of Main Street/Highway C, just west of St. Peters.
* ADDITIONAL DETAILS...
- At 8:00 AM CDT Friday the stage was 5.6 feet.
- Forecast...The river is expected to rise above flood stage
late tonight to a crest of 18.8 feet tomorrow morning. It
will then fall below flood stage late tomorrow morning.
- Flood stage is 18.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sat Sun Mon Tue Wed
Dardenne Creek
St. Peters 18.0 5.6 18.8 13.4 8.5 5.3 3.9
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$
Maples219
WGUS83 KLSX 042316
FLSLSX
Flood Statement
National Weather Service St Louis MO
616 PM CDT Fri Apr 4 2025
...The Flood Warning continues for the following rivers in
Missouri...
Dardenne Creek at St. Peters.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC183-061130-
/O.EXT.KLSX.FL.W.0013.250405T0234Z-250406T1908Z/
/DRCM7.1.ER.250405T0234Z.250405T0600Z.250405T1308Z.UU/
616 PM CDT Fri Apr 4 2025
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO SUNDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Dardenne Creek at St. Peters.
* WHEN...From this evening to Sunday afternoon.
* IMPACTS...At 19.4 feet, Ball fields at Sports Center Park become
flooded.
* ADDITIONAL DETAILS...
- At 6:00 PM CDT Friday the stage was 16.3 feet.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 19.6 feet just after midnight
tonight. It will then fall below flood stage tomorrow
morning.
- Flood stage is 18.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sat Sun Mon Tue Wed
Dardenne Creek
St. Peters 18.0 16.3 18.4 11.5 6.9 4.5 3.5
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$
Britt773
WGUS43 KLSX 050222
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
922 PM CDT Fri Apr 4 2025
...Forecast flooding changed from Minor to Moderate severity and
increased in duration for the following rivers in Missouri...
Dardenne Creek at St. Peters.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC183-061430-
/O.EXT.KLSX.FL.W.0013.250405T0222Z-250407T0108Z/
/DRCM7.2.ER.250405T0035Z.250405T0600Z.250405T1908Z.UU/
922 PM CDT Fri Apr 4 2025
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO SUNDAY EVENING...
* WHAT...Minor flooding is occurring and moderate flooding is
forecast.
* WHERE...Dardenne Creek at St. Peters.
* WHEN...From this evening to Sunday evening.
* IMPACTS...At 20.5 feet, The athletic fields at the Woodlands
Sports Park and at the Tony Glavin Soccer Complex begin flooding
near this height.
* ADDITIONAL DETAILS...
- At 9:00 PM CDT Friday the stage was 18.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 PM CDT Friday was 18.7 feet.
- Forecast...The river is expected to rise to a crest of 20.5
feet just after midnight tonight. It will then fall below
flood stage early tomorrow afternoon.
- Flood stage is 18.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sun Mon Tue Wed Thu
Dardenne Creek
St. Peters 18.0 18.7 12.6 7.5 4.7 3.6 3.2
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$
Walsh654
WGUS83 KLSX 050808
FLSLSX
Flood Statement
National Weather Service St Louis MO
308 AM CDT Sat Apr 5 2025
...The Flood Warning is extended for the following rivers in
Missouri...
Dardenne Creek at St. Peters.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC183-062015-
/O.EXT.KLSX.FL.W.0013.000000T0000Z-250407T0210Z/
/DRCM7.2.ER.250405T0035Z.250405T1200Z.250405T2010Z.UU/
308 AM CDT Sat Apr 5 2025
...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Dardenne Creek at St. Peters.
* WHEN...Until Sunday evening.
* IMPACTS...At 20.7 feet, The right hand bank floods at the ball
fields at Sports Center Park.
* ADDITIONAL DETAILS...
- At 2:00 AM CDT Saturday the stage was 20.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 2:00 AM CDT Saturday was 20.3 feet.
- Forecast...The river is expected to rise to a crest of 21.0
feet this morning. It will then fall below flood stage late
this afternoon.
- Flood stage is 18.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sun Mon Tue Wed Thu
Dardenne Creek
St. Peters 18.0 20.3 12.7 8.0 5.3 3.8 3.3
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$
Elmore911
WGUS83 KLSX 051317
FLSLSX
Flood Statement
National Weather Service St Louis MO
817 AM CDT Sat Apr 5 2025
...The Flood Warning continues for the following rivers in
Missouri...
Dardenne Creek at St. Peters.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC183-070130-
/O.EXT.KLSX.FL.W.0013.000000T0000Z-250407T0147Z/
/DRCM7.2.ER.250405T0035Z.250405T1300Z.250405T1947Z.UU/
817 AM CDT Sat Apr 5 2025
...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING...
* WHAT...Moderate flooding is occurring and minor flooding is
forecast.
* WHERE...Dardenne Creek at St. Peters.
* WHEN...Until Sunday evening.
* IMPACTS...At 20.7 feet, The right hand bank floods at the ball
fields at Sports Center Park.
* ADDITIONAL DETAILS...
- At 8:00 AM CDT Saturday the stage was 21.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 AM CDT Saturday was 21.3 feet.
- Forecast...The river is expected to fall below flood stage
this afternoon and continue falling to 3.0 feet Friday
morning.
- Flood stage is 18.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sun Mon Tue Wed Thu
Dardenne Creek
St. Peters 18.0 21.3 12.2 7.9 5.3 3.8 3.2
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$
Maples744
WGUS83 KLSX 060118
FLSLSX
Flood Statement
National Weather Service St Louis MO
818 PM CDT Sat Apr 5 2025
...The Flood Warning is extended for the following river in
Missouri...
Dardenne Creek at St. Peters.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC183-070915-
/O.EXT.KLSX.FL.W.0013.000000T0000Z-250407T0909Z/
/DRCM7.2.ER.250405T0035Z.250405T1445Z.250406T0309Z.UU/
818 PM CDT Sat Apr 5 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SUNDAY NIGHT...
* WHAT...Minor flooding is occurring.
* WHERE...Dardenne Creek at St. Peters.
* WHEN...Until late Sunday night.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Saturday the stage was 18.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM CDT Saturday was 21.4 feet.
- Forecast...The river is expected to fall below flood stage
late this evening and continue falling to 2.9 feet Friday
evening.
- Flood stage is 18.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Mon Tue Wed Thu Fri
Dardenne Creek
St. Peters 18.0 18.6 8.4 5.2 3.8 3.3 3.0
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$
Delia478
WGUS83 KLSX 061024
FLSLSX
Flood Statement
National Weather Service St Louis MO
524 AM CDT Sun Apr 6 2025
...The Flood Warning is cancelled for the following rivers in
Missouri...
Maries River near Westphalia.
Dardenne Creek at St. Peters.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
MOC151-061130-
/O.CAN.KLSX.FL.W.0018.000000T0000Z-250406T1024Z/
/WPHM7.1.ER.250406T0322Z.250406T0547Z.250406T0743Z.NO/
524 AM CDT Sun Apr 6 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Maries River near Westphalia.
* ADDITIONAL DETAILS...
- At 5:00 AM CDT Sunday the stage was 8.3 feet.
- Forecast...The river is expected to fall to 2.5 feet Thursday
evening.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Mon Tue Wed Thu Fri
Maries River
Westphalia 10.0 8.3 4.2 3.1 2.8 2.6 MSG
&&
LAT...LON 3843 9205 3852 9197 3846 9193 3829 9194
3829 9203
$$
MOC183-061130-
/O.CAN.KLSX.FL.W.0013.000000T0000Z-250406T1024Z/
/DRCM7.2.ER.250405T0035Z.250405T1445Z.250406T0255Z.UU/
524 AM CDT Sun Apr 6 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Dardenne Creek at St. Peters.
* ADDITIONAL DETAILS...
- At 5:00 AM CDT Sunday the stage was 14.1 feet.
- Forecast...The river is expected to rise to a crest of 15.4
feet this morning.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Mon Tue Wed Thu Fri
Dardenne Creek
St. Peters 18.0 14.1 8.4 5.2 3.8 3.3 3.0
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$
ElmoreWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 3, 6:17 PM CDT, 1 hour 48 minutes earlier. Its key messages:
- A Flood Watch remains in effect through Saturday night due to multiple rounds of rain and thunderstorms. The heaviest rainfall is expected Friday afternoon into Friday night.
- Severe thunderstorms are possible Friday afternoon and evening, with large hail the primary threat.
Area forecast discussion, Apr 3, 6:17 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
617 PM CDT Thu Apr 3 2025
.KEY MESSAGES...
- A Flood Watch remains in effect through Saturday night due to multiple
rounds of rain and thunderstorms. The heaviest rainfall is
expected Friday afternoon into Friday night.
- Severe thunderstorms are possible Friday afternoon and evening,
with large hail the primary threat.
&&
.SHORT TERM... (Through Late Friday Night)
Issued at 225 PM CDT Thu Apr 3 2025
Widespread rain along with a few embedded thunderstorms has
impacted much of the region this afternoon, with exceptions of
parts of northeast Missouri and west-central Illinois. This round
of rainfall is mainly due to a midlevel disturbance moving through
along with enhanced divergence aloft beneath the right-entrance
region of a 130+ knot jet streak.
The rain should become less widespread later on this evening as the
stronger mid/upper level forcing for ascent departs to the
northeast. However, did keep some low PoPs (20-40%) going most of
the night in parts of southeast Missouri and southwest Illinois
closer to the stalled surface frontal boundary.
By late Friday morning, another midlevel impulse is expected to move
quickly northeast across the mid-Mississippi Valley. More widespread
showers and a few rumbles of thunder are forecast. Low-level
moisture convergence intensifies by early afternoon, so we are
expecting even greater coverage of rain showers along with a better
chance of thunderstorms. This activity should be all elevated, but
there is enough effective shear for elevated supercells which would
be capable of producing large hail. The surface quasi-stationary
front is expected to buckle at least slightly northward into the
early evening hours. How far north it gets remains a question mark,
but may at least approach our far southeast Missouri counties
(Reynolds/Iron/Madison). Some of the extended HRRR/RAP and even the
new 1200 UTC NAM backed off earlier runs which had the boundary
quite a bit further to the northwest. With convection along/north of
the boundary and a lack of strong surface cyclogenesis, think that
the boundary should stay to our south and east. This is something we
will continue to keep a close eye on however as any shift to the
northwest would introduce the threat for surface-based convection in
parts of southeast Missouri. Surface-based convection would have the
threat for damaging winds and tornadoes, especially given very
strong low-level shear and helicity in close proximity to the front
itself. In terms of the large hail threat, that should be confined
to east central and southeast Missouri as well as southwest Illinois.
In addition to the severe threat, the best flash threat looks to be
Friday evening into the early overnight hours. This is when the low-
level moisture convergence maximizes and showers and elevated
convection may tend to train over the same areas. The atmosphere
will also be primed for efficient, warm rainfall processes due to
deep warm cloud depths, tall/thin elevated instability, and
anomalous precipitable water values (>1.50" - near 99th percentile
of climatology). The axis of this period of heaviest rainfall rates
is most likely along and just southeast of I-44 in Missouri and I-55
in Illinois. Rainfall amounts of 2-3+" are likely in this time
period, and given fairly saturated soils, this is certainly the
period of highest concern regarding flash flooding.
Gosselin
&&
.LONG TERM... (Saturday through Next Thursday)
Issued at 225 PM CDT Thu Apr 3 2025
(Saturday - Sunday)
Rain should continue into early Saturday, mainly in southeast
Missouri and southwest Illinois. The good news is that rainfall
rates should really be on the downturn as the precipitation looks to
be more stratiform vs. convective. Another (weaker) wave moves along
the surface front, bringing more widespread stratiform rain a bit
further to the north during the day. Saturday's round of rain looks
an awful lot like this afternoon's. The bad news with that is the
same areas that don't need any more rain will get more rain. The
good news is that rainfall rates should be low, with little to no
convection expected. One difference is that it will be cooler, with
some areas struggling to hit the 50 degree mark.
Steady light rain should exit most of the area late Saturday night,
and then we watch the parent mid/upper level trough incoming from
the west. There is still some uncertainty with the track/strength of
this feature, but the operational GFS remains a strong outlier.
Given the synoptic setup depicting strong mid/upper level confluence
downstream across the Great Lakes, this system really should get
sheared apart and weaken. Therefore, the expectation is just for
some lingering very light rain to continue across southern portions
of the forecast area into the day on Sunday. In the unlikely event
the stronger GFS is closer to being correct, a bit more rain would
occur with even a chance for some of the rain to mix with wet snow
Sunday morning.
Sunday will be a pretty raw, chilly day regardless with low clouds
and light rain chances. Highs in the upper 40s to low 50s are
forecast, with more leeway to be even chillier if the stronger GFS
type solution comes to fruition.
(Sunday Night - Next Thursday)
A very welcome dry and quiet period still looks to be in the offing
early next week as mid/upper level flow become northwesterly. There
is still a strong signal for a very deep mid/upper level trough to
carve out across the Great Lakes early next week, sending our area a
shot of some cold air. Probabilities on the LREF for subfreezing low
temperatures early next week are very high, on the order 80-95+%. A
hard freeze (<=28F) is also likely (50-70%), mainly across northeast
Missouri and west-central Illinois. Given the rapid onset of the
growing season northward over the past few weeks, these types of low
low temperatures could certainly cause damage to sensitive
vegetation. Freeze watches/warnings may be needed for early next
week (with Tuesday morning likely the coldest) in the days ahead.
The next chance of rain comes midweek as a northwest flow
disturbance crosses the Mississippi Valley. This system will not
have a ton of moisture to work with, and any rain that does fall
looks light. In other words, this system should not impact rivers
and should allow them to continue to fall through the remainder of
the work week.
Gosselin
&&
.AVIATION... (For the 00z TAFs through 00z Friday Evening)
Issued at 611 PM CDT Thu Apr 3 2025
Showers and an isolated thunderstorm continue to slowly move
southeast out of the St. Louis metro terminals this evening. All
TAF sites are expected to be clear starting around 04-05Z tonight
and continue into the mid-morning period tomorrow. Overnight MVFR
ceilings are expected to move into the terminals from a
combination of advection from downstream locations and cooling
near the surface.
By mid-morning tomorrow another round of widespread showers will
move into the region and bring reduced visibilities and fuel
alternate ceilings into the terminals. These conditions will
persist through the end of the TAF period. There is a 60% chance
for IFR ceilings tomorrow associated with the heaviest rainfall,
mainly south of the terminals. Confidence is these ceilings
reaching the mid- Missouri and St. Louis terminals is not high
enough to include a FM group at this time.
Winds will be light and variable overnight, becoming northeast by
morning and increasing in speed to near 10 kts.
Delia
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through late Saturday night for Crawford MO-Franklin
MO-Iron MO-Jefferson MO-Madison MO-Reynolds MO-Saint
Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
Genevieve MO-Washington MO.
IL...Flood Watch through late Saturday night for Bond IL-Clinton IL-
Fayette IL-Madison IL-Marion IL-Monroe IL-Randolph IL-Saint
Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 3, 2:36 PM CDT, 5 hours 29 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 236 PM CDT Thu Apr 3 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041945- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 236 PM CDT Thu Apr 3 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Isolated thunderstorms are forecast tonight, mainly across parts of southeast Missouri and southwest Illinois. A Flood Watch remains in effect for parts of east central and southeast Missouri into southwest and south central Illinois. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Periods of heavy rain and thunderstorms are expected to continue Friday through Saturday night. The heaviest rainfall accumulations are expected across parts of southeast Missouri into southwest Illinois. This heavy rain may cause moderate to major river flooding and significant flash flooding for parts of east central and southeast Missouri as well as southwest and south central Illinois where a Flood Watch is in effect. A few of the storms Friday afternoon and evening may be strong to severe, with large hail the main threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Gosselin
In the hours before
Local storm report, Apr 3, 3:30 PM CDT, 4 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
330 PM CDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM Tstm Wnd Dmg 4 WNW Lesterville 37.48N 90.89W
04/02/2025 Reynolds MO Law Enforcement
Trees down over Highway N at Highway 21 near
Lesterville.
&&
MRBThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 2:25 PM CDT | Flash Flood Warning | LSX | Franklin, Gasconade, Osage | 3 hr |
| Apr 4, 2:48 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Warren | 54 min |
| Apr 4, 3:36 PM CDT | Areal Flood Advisory | LSX | Franklin, Saint Charles, Saint Louis, City of Saint Louis | 2 hr |
| Apr 4, 3:37 PM CDT | Areal Flood Advisory | LSX | Lincoln, Saint Charles | 3 hr |
| Apr 4, 3:42 PM CDT | Flash Flood Warning | LSX | Saint Charles, Warren | 4 hr |
| Apr 4, 4:18 PM CDT | Flash Flood Warning | LSX | Franklin, Saint Louis | 4 hr |
| Apr 4, 4:51 PM CDT | River Flood Warning | LSX | Osage | 27 hr |
| Apr 4, 5:33 PM CDT | Areal Flood Advisory | LSX | Iron, Reynolds | 51 min |
| Apr 4, 5:45 PM CDT | Flash Flood Warning | LSX | Franklin, Saint Charles, Saint Louis, City of Saint Louis | 3 hr |
| Apr 4, 5:49 PM CDT | Areal Flood Advisory | LSX | Saint Francois, Washington | 38 min |
| Apr 4, 6:08 PM CDT | Areal Flood Advisory | LSX | Sainte Genevieve, Saint Francois | 20 min |
| Apr 4, 6:18 PM CDT | Areal Flood Advisory | LSX | City of Saint Louis | 3 hr |
| Apr 4, 6:24 PM CDT | Flash Flood Warning | LSX | Iron, Madison, Reynolds | 5 hr |
| Apr 4, 6:26 PM CDT | Flash Flood Warning | LSX | Madison, Saint Francois | 5 hr |
| Apr 4, 6:27 PM CDT | Flash Flood Warning | LSX | Saint Francois, Washington | 5 hr |
| Apr 4, 6:28 PM CDT | Flash Flood Warning | LSX | Sainte Genevieve, Saint Francois | 7 hr |
| Apr 4, 6:51 PM CDT | Flash Flood Warning | LSX | Jefferson | 7 hr |
Nearby
River Flood Warnings in Missouri, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.